# SDR ABXA9701726

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 591141237N
- Condition: Cracked
- Location: Bs 465-484
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL BETWEEN STA 465 AND 484 AT LONGERON 29L AND 30 CRACKED WITH TWO GUSSETS ALSO CRACKED.  REPLACED INTERCOSTAL GUSSETS 5911412-39 AND 41, IAW DC-9 SRM 51-30-2.
